I had pouchitis a few weeks ago & it dissipated after 10 days of Cipro. I began taking VSL  on Friday night & ever since I've been having gas & tightness in my lower abdomen. My anxiety is kicking in wondering if it's pouchitis but I have no urgency to go & only using restroom about 5-6 X daily. Could this just be side effect of probiotics?


 

Original Post

Yes. From the VSL3 web site:

-------

What if I experience bloating symptoms?

Mild bloating may occur during the first few days after starting to use VSL#3. This is usually a transitory phenomenon due to the changing intestinal microflora. If you experience bloating, you may need to reduce your daily intake to allow this adjustment. It is best to report any unexpected reaction after consuming VSL#3 to your physician so that the symptom may be evaluated in the context of your general health history.

https://vsl3.com/faq/

Add Reply

Likes (0)
Post
Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×